# SDR HALA2016072400301

- Difficulty date: July 24, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 24,963 hours, 3,934 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Part number: 43283090001
- Part serial: 00501
- Condition: Unknown
- Location: Fuel Jettison
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO FUEL LEAK FROM RIGHT JETTISON VALVE.  REMOVED AND REPLACED THE VALVE JETTISON ASSY IAW AMM 28-31-41. OPS & LEAK CHECKED GOOD.
